# SDR USAAD00044

- Difficulty date: March 30, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N807US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48039
- System (JASC): 2900 · Hydraulic Power System
- Part: Hydraulic System
- Condition: Overserviced
- Stage of operation: TO
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

BTV-PIT - FLT 1221 - NOTICED BURNING RUBBER SMELL IN COCKPIT AND CABIN BETWEEN 800 AND 3000 FEET DURING TAKEOFF.  USED FULL POWER AND BOTH PACKS ON, SMELL WAS NOT OVERPOWERING, BUT NOTICEABLE.  DISSIPATED ABOVE 3000 FEET.  MAINTENANCE FOUND RIGHT HYDRAULIC SYSTEM OVERSERVICED.  DRAINED HYDRAULIC SYSTEM TO PROPER LEVEL AND EMPTIED OVERFLOW JAR.  OK FOR SERVICE.  (M)
